# SDR ASAA2019032028691

- Difficulty date: March 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 40,581 hours, 12,432 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB1819
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 33,455 hours, 9,954 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT OF 340 NO 2 THROTTLE AHEAD OF NO1 THROTTLE BY HALF KNOB ENGINE PARAMETERS MATCHED AND NORMAL, AT CRUISE ALTITUDE THROTTLES MATCHED NO FURTHER SPLIT OBSERVED FOR REST OF TRIP. GROUNDED - YES. REMOVED AND REPLACED NR 2 EEC REF AMM 73-21-60. EEC AND ACTUATORS TEST PASSED.
